MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-110/I20-30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial procedure (the exact date was not provided), an endoleak of indeterminate origin was reported.The patient was reported as stable and an intervention has been scheduled.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of clinical assessment, the indeterminate endoleak was found to be a type ib endoleak of the left common iliac artery.Device, user, procedure or anatomy relatedness of this complaint could not be determined.The procedure related harms identified were post-operative respiratory complications and a myocardial infarction.The final patient status was discharged home on the first post-operative day.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial procedure (exact date was not provided), an endoleak of indeterminate origin was reported.The patient was reported as stable and an intervention has been scheduled.Additional information: the physician performed a re-intervention with a bifurcated stent graft and (2) iliac limbs on (b)(6) 2019.During the clinical investigation, the indeterminate endoleak was determined to be a type 1b endoleak of the left iliac artery.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9329101
Report Number2031527-2019-00511
Device Sequence Number14021253
Product Code MIH
UDI-Device Identifier00818009014542
UDI-Public(01)00818009014542(17)170323
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2017
Device Model NumberBEA28-110/I20-30
Device Lot Number1355041-003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL, LOT 1469357-024; VELA SUPRARENAL, LOT 1469357-024
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age88 YR